Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Operators on function spaces


Authors: James K. Brooks and Paul W. Lewis
Journal: Bull. Amer. Math. Soc. 78 (1972), 697-701
MSC (1970): Primary 4625, 4725; Secondary 2850
DOI: https://doi.org/10.1090/S0002-9904-1972-12988-4
MathSciNet review: 0298442
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. G. Bartle, A general bilinear vector integral, Studia Math. 15 (1956), 337-352. MR 80721
  • 2. R. G. Bartle, N. Dunford and J. T. Schwartz, Weak compactness and vector measures, Canad. J. Math. 7 (1955), 289-306. MR 16, 1123. MR 70050
  • 3. J. Batt, Applications of the Orlicz-Pettis theorem to operator-valued measures and compact and weakly compact linear transformations on the space of continuous functions, Rev. Roumaine Math. Pures Appl. 14 (1969), 907-935. MR 388158
  • 4. J. Batt and E. J. Berg, Linear bounded transformations on the space of continuous functions, J. Functional Analysis 4 (1969), 215-239. MR 40 #1798. MR 248546
  • 5. J. K. Brooks, Weak compactness in the space of vector measures, Bull. Amer. Math. Soc. 78(1972), 284-287. MR 324408
  • 6. J. K. Brooks and R. S. Jewett, On finitely additive vector measures, Proc. Nat. Acad. Sci. U.S.A. 67 (1970), 1294-1298. MR 42 #4697. MR 269802
  • 7. J. K. Brooks and P. W. Lewis, Linear operators and vector measures (to appear). MR 338821
  • 8. N. Dinculeanu, Vector measures, Internat. Series of Monographs in Pure and Appl. Math., vol. 95, Pergamon Press, Oxford; VEB Deutscher Verlag der Wissenschaften, Berlin, 1967. MR 34 # 6011b. MR 206190
  • 9. N. Dunford and J. T. Schwartz, Linear operators. I: General theory, Pure and Appl. Math., vol. 7, Interscience, New York, 1958. MR 22 # 8302. MR 117523
  • 10. J. R. Edwards and S. G. Wayment, Integral representations for continuous operators in the setting of convex topological vector spaces, Trans. Amer. Math. Soc. 157 (1971), 329-345. MR 281867
  • 11. C. Foiaş and I. Singer, Some remarks on the representation of linear operators in spaces of vector-valued continuous functions, Rev. Roumaine Math. Pures Appl. 5 (1960), 729-752. MR 24 # A1618. MR 131770
  • 12. P. W. Lewis, Extension of operator valued set functions with finite semivariation, Proc. Amer. Math. Soc. 22 (1969), 563-569. MR 39 # 7061. MR 245755
  • 13. P. W. Lewis, Some regularity conditions on vector measures with finite semi-variation, Rev. Roumaine Math. Pures Appl. 15 (1970), 375-384. MR 41 #8626. MR 264027
  • 14. P. W. Lewis, Vector measures and topology, Rev. Roumaine Math. Pures Appl. 16 (1971), 1201-1209. MR 308358
  • 15. P. W. Lewis, Variational semi-regularity and norm convergence, J. Reine Angew. Math. (to appear). MR 264027
  • 16. A. Pełczyñski, Projections in certain Banach spaces, Studia Math. 19 (1960), 209-228. MR 23 # A3441. MR 126145
  • 17. A. Pełczyñski and Z. Semadeni, Spaces of continuous functions. III. Spaces C(Ω) for Ω without perfect subsets, Studia Math. 18 (1959), 211-222. MR 21 #6528. MR 107806
  • 18. D. H. Tucker, A representation theorem for a continuous linear transformation on a space of continuous functions, Proc. Amer. Math. Soc. 16 (1965), 946-953. MR 33 #7865. MR 199722

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4625, 4725, 2850

Retrieve articles in all journals with MSC (1970): 4625, 4725, 2850


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12988-4

American Mathematical Society